# SDR NACA200000001

- Difficulty date: June 15, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 533294
- Aircraft time: 31,505 hours
- Propeller: Hamstd 43E60
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 541881
- Part serial: WH76085
- Condition: Failed
- Location: Nr 2 Propeller
- Part time: 1,911 hours
- Component: Engine, Pwa, R2800CB3
- Component part number: R2800CB3
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

FEATHERED NUMBER 2 PROPELLER AT 1743Z DUE TO A RUN AWAY PROPELLER.  THE PROPELLER WOULD NOT FEATHER COMPLETELY, 300 RPM IS AS LOW AS IT WOULD GO.
